MAUDE Adverse Event Report: Edwards Lifesciences Carpentier-Edwards PERIMOUNT Magna Ease Pericardial Bioprosthesis; Replacement Heart-Valve

Edwards Lifesciences Carpentier-Edwards PERIMOUNT Magna Ease Pericardial Bioprosthesis; Replacement Heart-Valve
Model Number 3300TFX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
Carpentier-Edwards PERIMOUNT Magna Ease Pericardial Bioprosthesis
Common Device Name
Replacement Heart-Valve
Manufacturer (Section D)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
irvine, CA 92614
+1(949)250-3859
MDR Report Key50765034
Report Number2015691-2026-18545
Device Sequence Number21220089
Product Code DYE
UDI-Device Identifier00690103176124
UDI-Public(01)00690103176124
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2019
Device Model Number3300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age83 YR
Patient SexFemale